# SDR IXXA9700092

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 810
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE CENTER WING FUEL TANK OUTER SURFACE WEB WAS FOUND CRACKED ON THE LEFT SIDE OF KEEL BEAM AT FUSELAGE STATION 810.  REPAIR ACCOMPLISHED FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY DC-8 SRM 53-2-0, 51-1-8, 51-1-21 AND ENGINEERING ORDER 53-DC8-715.
